# SDR AALA972170

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46555
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Spar Cap
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - HFEC INDICATES CRACK IN UPPER REAR SPAR OR HORIZ STAB BET BARREL NUT HOLES AND AFT OF HOLES DOWN REAR SPAR, CRACKED INSIDE HOLES.  REMOVED CRACKED REAR UPPER SPAR CAP AND INSTALLED NEW SPAR CAP AND DOUBLER PER ESO 7349 DATED 11/11/97 REF E580-3 9059549 THROUGH 9059556 AND 049737.  (M)
